Real ideal and the duality of semidefinite programming for polynomial optimization

Yoshiyuki Sekiguchi, Tomoyuki Takenawa, Hayato Waki

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)

    Abstract

    We study the ideal generated by polynomials vanishing on a semialgebraic set and give elementary proofs for some equivalent conditions for reality of ideals or S-radical ideals. These results can be applied for modifying polynomial optimization problems so that the associated semidefinite programming relaxation problems have no duality gap.

    Original languageEnglish
    Pages (from-to)321-330
    Number of pages10
    JournalJapan Journal of Industrial and Applied Mathematics
    Volume30
    Issue number2
    DOIs
    Publication statusPublished - Jun 1 2013

    All Science Journal Classification (ASJC) codes

    • Engineering(all)
    • Applied Mathematics

    Fingerprint Dive into the research topics of 'Real ideal and the duality of semidefinite programming for polynomial optimization'. Together they form a unique fingerprint.

    Cite this